# SDR IPXA2020030952893

- Difficulty date: February 13, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 86,131 hours, 16,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: AGA78081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CCENTER CARGO INTERMEDIATE FUSELAGE STA. BETWEEN STA. 1721 TO 1741 AND L=51R TO L51L INTERNAL RING DOUBLER HAS HEAVY CORROSION.REMOVED, FABRICATED AND REPLACED RING DOUBLER BETWEEN STA. 1721 TO 1741 AND L51R TO L51L IAW DWG. AGA7808 AND NGA6314 AND SRM 51-33-01. (MINOR)
